# SDR UALA2013032902031

- Difficulty date: March 28, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 50,004 hours, 12,857 cycles
- Engine: Pwa PW4056
- System (JASC): 2121 · Air Distribution Fan
- Part: Check Valve
- Part number: 6430023
- Condition: Failed
- Location: Recirc Fan
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

USING APU FOR AIR CON, AIR IS PULSATING THROUGH VENTS IN COCKPIT.  FOUND RIGHT RECIRCULATION FAN TO CAUSE VIBRATION.  TROUBLESHOT AND FOUND THE RIGHT RECIRCULATION CHECK VALVE BAD. REMOVED AND REPLACED CHECK VALVE AND RECIRCULATION FILTER AS PER AMM. LEAKS AND OPS CHECKED GOOD NO PULSATING NOTED IN COCKPIT.
